What medications will make you high
Oxycodone is in a group of drugs called narcotic pain relievers. It is an addictive drug know to produce a "relaxing" effect. [ Source: http://www.chacha.com/question/what-medications-will-make-you-high ]
More Answers to "What medications will make you high"
- Will the medication make children "high" or change thei...?
- No. Taking medication for depression can be compared to taking medicine for a horrible headache. A headache can make you irritable, distracted, and unable to enjoy or focus on activities. A headache makes it difficult to get through the day...
- Does everyone know he made a deal with drug companies that will k...?
- He will do just about anything to enslave us to a government run health care system. The author of this story is a very left wing democrat. http://www .salon.com /opinion/f eature/200 9/08/10/ph arma/index .html 4 Replies 122 Views Flag A...
Related Questions Answered on Y!Answers
- Witch high blood pressure medications will increase the chances of a gout attack?
- A: Always the diuretics, as they strip your system of fluids and leave you with the acids.Gout is a form of arthritis, so the problem could crop up anywhere throughout your body. Your lower back, hands,shoulders, & joints. If you are a person who is walking, say golf or fitness, then the big toe cops it.Duiretics are a vicious drug because you need plenty of fluid to stop the acids from forming, however, this sends you on the night trips to the toilet, keeping you awake half the night.Medication that opens the arteries seem to be more suitable if your doctor thinks these are for you. Your medical history and the procedures that you may have had done, will be taken into consideration.
- Ways to take medication (Seroquel) that will make the effects harder and make the high hit me faster?
- Q: Btw, im prescribed this medication, so dont judge please.
- A: You get high from taking Seroquel??The only thing I can think of is to take it on an empty stomach.
- what will happen when you just stop taking medication for high blood pressure?
- Q: A friend of minds threw away all of his medication in June 2007 for high pressue and high cholestoral, because he said it made him tired. He says he feels much better without the medication.I am on medication also, but I still continue to take mines. I am afraid to stop taking mines.
- A: It really depends on the medication. If you stop a diuretic nothing will happen very quickly, though you may gradually resume being hypertensive. Other medications, however, such as beta blockers, can have quite dramatic effects if stopped abruptly. In people with coronary vessel disease as well as hypertension, abruptly stopping beta blockers, as well as some others can precipitate chest pain (angina) and more rarely actual heart damage (myocardial infarction). Listen, if you don't like the side effects of your medication, talk to your doctor. There are SO many different medications available to treat hypertension, that you can almost always find medications that you can live with. Don't just stop your medication. Be smart, take care of yourself and don't ignore your blood pressureRemember, one of the biggest reasons that hypertension is so dangerous is that you don't really have symptoms until really bad things have started to happen. (Kidney failure, strokes, heart complications such as failure and heart attacks)Call your doctor, and let him (or her) help you get on the medication you need. Best of luck
Prev Question: When you smoke weed how long does the high last
People also view